MAUDE Adverse Event Report: ARTHREX, INC. .062 WIRE CUTTER W/ SAFTY INSRT, ANGLED; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. .062 WIRE CUTTER W/ SAFTY INSRT, ANGLED; ORTHOPEDIC MANUAL SURG INSTR
Model Number .062 WIRE CUTTER W/ SAFTY INSRT, ANGLED
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via (b)(4) that an ar-9938-11 wire cutter broke.This occurred during an orif ankle procedure on (b)(6) 2024 after placing a snap-off compression ft pin, the surgeon tried to clip the remaining implant with the pin cutter and the pin cutter broke.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 see attached vendor evaluation.

Brand Name
.062 WIRE CUTTER W/ SAFTY INSRT, ANGLED
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20188698
Report Number1220246-2024-07503
Device Sequence Number8250063
Product Code LXH
UDI-Device Identifier00841435109582
UDI-Public00841435109582
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number.062 WIRE CUTTER W/ SAFTY INSRT, ANGLED
Device Catalogue NumberAR-9938-11
Device Lot Number672207
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2024
Supplement Date Received by Manufacturer06/10/2025
Initial Report FDA Received Date09/11/2024
Supplement Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown